List of citations in Numdam for : Ferromagnetic integrals, correlations and maximum principles

Annales de l'Institut Fourier, Volume 44 (1994) no. 2, p. 601-628


Helffer, Bernard

Annales de l'I.H.P. Probabilités et statistiques, Volume 35 (1999) no. 4, p. 483-508

Sjöstrand, J.; Wang, W.-M.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 3, p. 347-414

Wang, Wei Min

Séminaire Équations aux dérivées partielles (Polytechnique), (1998-1999), Talk no. 20, 8 p.